Skip to content

Children's Benadryl Allergy Plus Congestion Liquid Grape 4 fl. oz

$6.69
SKU 2019774/ 300450170057
  • Children's Benadryl Allergy Plus Congestion Liquid Medicine in grape flavor for allergy relief
  • Kids' allergy medicine temporarily relieves allergy symptoms as well as nasal and sinus congestion
  • With 12.5 mg of the antihistamine diphenhydramine HCl per dose to alleviate allergy symptoms
  • Allergy liquid includes also contains 5 mg of the nasal decongestant phenylephrine HCl per dose
  • Relieves runny nose, sneezing, itchy nose, throat & eyes, nasal congestion and sinus pressure
  • Intended for ages 6 to 11, Benadryl children's allergy liquid is both alcohol-free and sugar-free
  • This allergy medication comes in a kid-friendly grape flavor with a convenient dosing cup
  • Get allergy relief from children's upper respiratory allergies and sinus congestion with this liquid
    x